| Catalog Number |
A304416A |
| Medical Device Problem Code |
Wrong Label (4073)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they ordered 2 cases of samples - a304416a and a304716a both should be coude bardex ic foleys.They had not opened each foley tray but so far 2 out of each box were their standard latex and not bardex ic.
Event or Problem Description
It was reported that they ordered 2 cases of samples - a304416a and a304716a both should be coude bardex ic foleys.They had not opened each foley tray but so far 2 out of each box were their standard latex and not bardex ic.Per follow up received via email on 16sep2025 stated that they were never in contact with a patient.They still had the unopened foleys.They received a return box but am not sure if they will all fit.
Additional Manufacturer Narrative
The reported event was unconfirmed.The reported event is unconfirmed a risk review is not required.The reported event is unconfirmed a labeling review is not required.Dhr is not required since the reported failure was unconfirmed.Correction - d.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.